# SDR SWAA2022020232002

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED FWD CARGO RH STR19 FWD SIDE OF STA 500I / REMOVED DAMAGED GUSSET PER SRM 51-40-02 INSTALLED NEW GUSSET PO #649236 PER BOEING DWG 43A7902 & SRM 51-40-02-0G-0
